I'm female,, 19 yrs old, suffered acne for over 5 years. Started taking birth control pills called ginet-84 2 months ago. Help me out please...
95% of all acne is gone
- face now has about 30% scars that are hard to get rid of. a lot of it is on my cheeks and they are very noticeable as I don't wear make-up.
- my eating habits has changed - DRAMATICALLY. i used to eat about 90% healthy and 10% not so good food on a regular basis now it's about 50% healthy, 50% junk food. I believe that because I am taking the pills, I can eat whatever i want without breaking out and it is quite true, HOWEVER, i do not like this type of behaviour because i know it is bad for my health. i am trying to eat healthier again but i am struggling really really bad.
- i get the occasional burn on my chest- about 2 times a week since 4 weeks ago.
- this is the worst one. basically i go to university everyday and i will walk up hills/stairs. i get very very tired afterwards after 3 weeks of bc. I will be breathing heavily at times. I remember about 2 weeks ago, my friend and i went to get some food from town and we had to walk up these hills for about 10mins in total. i was SWEATING, TIRED and my face was burning. i assume my face was red as. i've never been that tired in my life. basically, before the birth control, this would not happen. right now, i would not get as
are these the kind of symptoms that tells me that i should stop taking bc? please help. i will be going to the doctors in 2 weeks time to see if i should continue or not but i'd like some advice.